# SDR HEEA202008930

- Difficulty date: August 7, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N434PH
- Make and model: Bell 407
- Aircraft serial: 53773
- Aircraft time: 4,130 hours
- Engine: Allsn 250C47B
- Engine time: 15,601 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010795
- Part serial: NWF160935
- Condition: Spalled
- Location: Engine
- Part time: 3,010 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPALLING ON BALLS AND OUTER RACE.
